# SDR U2RA2024110400066

- Difficulty date: July 22, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Boeing 747412F
- Aircraft serial: 30763
- Aircraft time: 96,440 hours, 17,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON EXTERNAL FUSELAGE SKIN BTWEEN FR 28/29 STR 12/13LH. ASSEMENT WAS PERFORMED IAW 53.24.11.28.006 REPAIR IS A CAT B INSPECTION REQUIRED AT 32300 FC/107 400 FH FROM TIME OF ADL. HFEC IAW SRM 53.21-11-205-208
